# SDR P5CA0401095

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 10,651 hours, 1,911 cycles
- Engine: Ge CF680C2*
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Cdu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC CDU INOPERATIVE.  SWAPPED CAPTAINS CDU WITH CENTER CDU, CAPTAINS CDU OPERATIONAL CHECK OK, AS PER MM 34-61-00.  CENTER CDU PLACED ON DEFERRAL PER MEL 34-62-2-1.
